# SDR JJBA20170409027

- Difficulty date: April 9, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 37,583 hours, 49,910 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 201
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DEFECT AT STRINGER 31S AND BS 201.150.  POSSIBLE CORROSION BETWEEN SKIN AND STRINGER. THE FRAME WAS CORRODED BEYOND LIMITS.
